# SDR CALA0300371

- Difficulty date: July 8, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 54,993 hours, 28,733 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN PRESSURE DECK AT STA 665, RBL 35, JUST O/B OF J-BOX IN RT WHEEL WELL CEILING.  THE PRESSURE DECK WAS REPAIRED IAW SRM 53-60-51, PAGE 213-221.
